# SDR CALA2022061501515

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 66,541 hours, 24,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Lh Lav D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EMERGENCY LIGHT LAV D REPLACED LIGHT ASSEMBLY. OPERATES NORMALLY.
